MAUDE Adverse Event Report: JAEGER MEDICAL GMBH MICORGARD II FILTER; BREATHING MOUTHPIECE, SINGLE-USE

JAEGER MEDICAL GMBH MICORGARD II FILTER; BREATHING MOUTHPIECE, SINGLE-USE
Model Number MICORGARD II FILTER
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a customer has concerns about an allergic reaction of a patient in association with the blue tip of the microgard filter.Despite reminders, the customer did not provided further information.
 
Additional Manufacturer Narrative
The device has not been returned, and no additional information regarding the product or the incident has been received.A follow-up report will be submitted once further details are available and an investigation into the incident can be conducted.The risk of an allergic reaction is addressed within the risk management documentation and has been assessed as an acceptable health risk.

Brand Name
MICORGARD II FILTER
Common Device Name
BREATHING MOUTHPIECE, SINGLE-USE
Manufacturer (Section D)
JAEGER MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer Contact
jared cardon
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key22326296
Report Number9615102-2025-00173
Device Sequence Number8812067
Product Code BYP
UDI-Device Identifier04250892907383
UDI-Public(01)04250892907383
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMICORGARD II FILTER
Device Catalogue NumberV-892893
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown